# SDR ZW0A0100705

- Difficulty date: April 19, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN FLOOR BEAM, LT SIDE OF TOP CAP, WAS CORRODED OUT AT STA 1250.  REMOVED SUPPORT ANGLE AND FABRICATED NEW AND INSTALLED WITH HI-LOKS PER SPM 6-70-01.
